The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Gatenby, R. A. and Maini, P. K. and Gawlinski, E. T. (2002) Analysis of tumor as an inverse problem provides a novel theoretical framework for understanding tumor biology and therapy. Applied Mathematics Letters, 15 (3). pp. 339-345.

This list was generated on Sat Dec 15 01:13:52 2018 GMT.